# SDR SWAA2022031218007

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON THE FWD CARGO L/H ZEE CHANNEL STA 490 TO 500D WL 153 LBL 23 / REMOVED AND REPLACED L/H ZEE CHANNEL IN FWD CARGO STA 490 TO 500D WL153 LBL23 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AMM 51-21-41-370-802; AMM 51-21-72-370-804; SRM 53-00-53-1A-2 AND BOEING DWG # 143A7501 REV B
